MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Catalog Number SMN 11099315
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated potassium (k) patient sample result was obtained on an atellica ® ch 930 analyzer.The falsely elevated result was reported to the physician and was questioned.The same sample was reprocessed on two alternate non-siemens instruments and obtained falsely elevated results.The patient returned to the emergency room (er) and was redrawn.The new sample was processed on two alternate non-siemens instruments and recovered lower results.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated potassium (k) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated potassium (k) patient result obtained on an atellica ® ch 930 analyzer.Siemens healthcare diagnostics headquarters support center (hsc) reviewed the information provided by the customer and the instrument data logs.Quality control recovered within the customer's expectation.Sample with falsely elevated result was tested on an alternate non-siemens instrument and potassium recovery was also elevated indicating falsely elevated potassium is sample related.Hsc concluded that the cause of the event is consistent with preanalytical variables.The customer is fully operational.The device is performing according to specifications.No further evaluation is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17842528
Report Number2432235-2023-00264
Device Sequence Number4312533
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public00630414596518
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberSMN 11099315
Device Lot Number120012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown